| Model Number |
DRT225 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Eye Injury (1845)
Type of Reportable Event
Serious Injury
Event or Problem Description
The drt225 model intraocular lens (iol) was implanted in the patient¿s ocular sinister (left eye).For unknown reasons, the iol was explanted in a secondary surgical procedure and replaced with a dib00 iol.Patient prognosis post lens exchange is unknown.No further information is available.
Additional Manufacturer Narrative
Additional information: section b-3 date of event: unknown/asked information was not provided.The best date estimation is between (b)(6) 2025 and (b)(6) 2025 (iol implant and explant dates).Section h-3 device evaluated by manufacturer: the complaint device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch report will be filed.Attempts were made to contact the customer account requesting additional information regarding complaint however, to date no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Additional information: section d-9: device available for evaluation: yes, section d-9: device date returned to manufacturer: 05-aug-2025 section h-3: device evaluated by manufacturer: yes, device evaluation: the complaint lens was received inside a specimen cup.During a visual inspection, the device was inspected under magnification.The lens was cut in half and coated in viscoelastic residue.The lens was cleaned and inspected, and no issues were identified.No issues that could cause or contribute to the complaint issues reported were identified during product evaluation.The ¿lens cut¿ observed during product evaluation could not be confirmed to be related to the manufacturing or design process.The manufacturing records for the product were reviewed; the units were released in accordance with specifications.A search revealed that no other complaints have been received for this production order (po) number.Conclusion: based on the complaint investigation results, the product was released within specifications.The complaint issue reported could not be confirmed and no product deficiency or product malfunction was identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Corrected data: upon further review it was noted that section g4: pma/510(k) number in the initial mdr was inadvertently submitted missing the ¿p¿ before the numerical value.The complete number is p980040.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.